March 2018, 38(3): 1187-1242. doi: 10.3934/dcds.2018050

Nonlocal stabilization by starting control of the normal equation generated by Helmholtz system

1. 

Department of Mechanics & Mathematics, Moscow State University, Moscow 119991, Russia, Voronezh State University, Voronezh, Russia

2. 

Department of Mechanics & Mathematics, Moscow State University, Moscow 119991, Russia

Received  February 2017 Revised  October 2017 Published  December 2017

Fund Project: The research of the first author was supported by the Ministry of Education and Science of the Russian Federation (grant 14.Z50.31.0037). The second author was supported by RFBR grants 15-01-03576 and 15-01-08023

Let $ y(t,x;y_0) $ be a solution to the semilinear parabolic equation of normal type generated by the 3D Helmholtz system with periodic boundary conditions and arbitrary initial datum $ y_0(x) $. The problem of stabilization to zero of the solution $ y(t,x;y_0) $ by starting control is studied. This problem is reduced to establishing three inequalities connected with starting control, one of which has been proved in [10], [15]. The proof for the other two is given here.

Citation: Andrei Fursikov, Lyubov Shatina. Nonlocal stabilization by starting control of the normal equation generated by Helmholtz system. Discrete & Continuous Dynamical Systems - A, 2018, 38 (3) : 1187-1242. doi: 10.3934/dcds.2018050
References:
[1]

V. BarbuI. Lasiecka and R. Triggiani, Abstract setting of tangential boundary stabilization of Navier-Stokes equations by high-andlow-gain feedback controllers, Nonlinear Analysis, 64 (2006), 2704-2746. doi: 10.1016/j.na.2005.09.012.

[2]

J. M. Coron, On null asymptotic stabilization of the two-dimensional incompressible Euler equations in a simply connected domains, SIAM J.Control Optim., 37 (1999), 1874-1896. doi: 10.1137/S036301299834140X.

[3]

J. M. Coron, Control and Nonlinearity, Math. Surveys and Monographs, AMS, Providence, RI, 2007.

[4]

J. M. Coron and A. V. Fursikov, Global exact controllability of the 2D Navier-Stokes equations on manifold without boundary, J.Russian Math. Phys., 4 (1996), 429-448.

[5]

G. Eskin, Lectures on Linear Partial Differential Equations, Amer. Math. Society, Providence RI, 2011.

[6]

A. V. Fursikov, On one semilinear parabolic equation of normal type, in Proceeding volume "Mathematics and life sciences" De Gruyter, 1 (2013), 147-160.

[7]

A. V. Fursikov, The simplest semilinear parabolic equation of normal type, Mathematical Control and Related Fields(MCRF), 2 (2012), 141-170. doi: 10.3934/mcrf.2012.2.141.

[8]

A. V. Fursikov, On the normal semilinear parabolic equations corresponding to 3D NavierStokes system, in CSMO 2011, (eds. D. Homberg and F. Troltzsch), IFIP AICT, 391 (2013), 338-347.

[9]

A. V. Fursikov, On parabolic system of normal type corresponding to 3D Helmholtz system, Advances in Mathematical Analysis of PDEs. AMS Transl. Series 2, 232 (2014), 99-118.

[10]

A. V. Fursikov, Stabilization of the simplest normal parabolic equation by starting control, Communications on Pure and Applied Analysis, 13 (2014), 1815-1854. doi: 10.3934/cpaa.2014.13.1815.

[11]

A. V. Fursikov, Stabilization for the 3D Navier-Stokes system by feedback boundary control, Discrete and Cont. Dyn. Syst., 10 (2004), 289-314.

[12]

A. V. Fursikov and A. V. Gorshkov, Certain questions of feedback stabilization for NavierStokes equations, Evolution Equations and Control Theory (EECT), 1 (2012), 109-140. doi: 10.3934/eect.2012.1.109.

[13]

A. V. Fursikov and O. Yu Immanuvilov, Yu Immanuvilov, Exact controllability of Navier-Stokes and Boussinesq equations, Russian Math. Survveys, 54 (1999), 565-618.

[14]

A. V. Fursikov and A. A. Kornev, Feedback stabilization for Navier-Stokes equations: Theory and calculations, Mathematical Aspects of Fluid Mechanics (LMS Lecture Notes Series), 402, Cambridge University Press, (2012), 130-172.

[15]

A. V. Fursikov and L. S. Shatina, On an estimate related to the stabilization on a normal parabolic equation by starting control, Fundamental and Applied Mathematics, 19 (2014), 197-230 (in Russian)

[16]

M. Krstic, On global stabilizationof Burgers' equation by boundary control, Systems of Control Letters, 37 (1999), 123-141. doi: 10.1016/S0167-6911(99)00013-4.

[17]

J.-P. Raymond, Feedback boundary stabilization of the three-dimensional incompressible Navier-Stokes equations, J. Math. Pures Appl., 87 (2007), 627-669. doi: 10.1016/j.matpur.2007.04.002.

[18]

V. I. Yudovich, Non-stationary flow of ideal incompressible fluid, Computational Mathematics and Mathematical Physics, 3 (1963), 1032-1066.

show all references

References:
[1]

V. BarbuI. Lasiecka and R. Triggiani, Abstract setting of tangential boundary stabilization of Navier-Stokes equations by high-andlow-gain feedback controllers, Nonlinear Analysis, 64 (2006), 2704-2746. doi: 10.1016/j.na.2005.09.012.

[2]

J. M. Coron, On null asymptotic stabilization of the two-dimensional incompressible Euler equations in a simply connected domains, SIAM J.Control Optim., 37 (1999), 1874-1896. doi: 10.1137/S036301299834140X.

[3]

J. M. Coron, Control and Nonlinearity, Math. Surveys and Monographs, AMS, Providence, RI, 2007.

[4]

J. M. Coron and A. V. Fursikov, Global exact controllability of the 2D Navier-Stokes equations on manifold without boundary, J.Russian Math. Phys., 4 (1996), 429-448.

[5]

G. Eskin, Lectures on Linear Partial Differential Equations, Amer. Math. Society, Providence RI, 2011.

[6]

A. V. Fursikov, On one semilinear parabolic equation of normal type, in Proceeding volume "Mathematics and life sciences" De Gruyter, 1 (2013), 147-160.

[7]

A. V. Fursikov, The simplest semilinear parabolic equation of normal type, Mathematical Control and Related Fields(MCRF), 2 (2012), 141-170. doi: 10.3934/mcrf.2012.2.141.

[8]

A. V. Fursikov, On the normal semilinear parabolic equations corresponding to 3D NavierStokes system, in CSMO 2011, (eds. D. Homberg and F. Troltzsch), IFIP AICT, 391 (2013), 338-347.

[9]

A. V. Fursikov, On parabolic system of normal type corresponding to 3D Helmholtz system, Advances in Mathematical Analysis of PDEs. AMS Transl. Series 2, 232 (2014), 99-118.

[10]

A. V. Fursikov, Stabilization of the simplest normal parabolic equation by starting control, Communications on Pure and Applied Analysis, 13 (2014), 1815-1854. doi: 10.3934/cpaa.2014.13.1815.

[11]

A. V. Fursikov, Stabilization for the 3D Navier-Stokes system by feedback boundary control, Discrete and Cont. Dyn. Syst., 10 (2004), 289-314.

[12]

A. V. Fursikov and A. V. Gorshkov, Certain questions of feedback stabilization for NavierStokes equations, Evolution Equations and Control Theory (EECT), 1 (2012), 109-140. doi: 10.3934/eect.2012.1.109.

[13]

A. V. Fursikov and O. Yu Immanuvilov, Yu Immanuvilov, Exact controllability of Navier-Stokes and Boussinesq equations, Russian Math. Survveys, 54 (1999), 565-618.

[14]

A. V. Fursikov and A. A. Kornev, Feedback stabilization for Navier-Stokes equations: Theory and calculations, Mathematical Aspects of Fluid Mechanics (LMS Lecture Notes Series), 402, Cambridge University Press, (2012), 130-172.

[15]

A. V. Fursikov and L. S. Shatina, On an estimate related to the stabilization on a normal parabolic equation by starting control, Fundamental and Applied Mathematics, 19 (2014), 197-230 (in Russian)

[16]

M. Krstic, On global stabilizationof Burgers' equation by boundary control, Systems of Control Letters, 37 (1999), 123-141. doi: 10.1016/S0167-6911(99)00013-4.

[17]

J.-P. Raymond, Feedback boundary stabilization of the three-dimensional incompressible Navier-Stokes equations, J. Math. Pures Appl., 87 (2007), 627-669. doi: 10.1016/j.matpur.2007.04.002.

[18]

V. I. Yudovich, Non-stationary flow of ideal incompressible fluid, Computational Mathematics and Mathematical Physics, 3 (1963), 1032-1066.

Figure 1.  Signs of $c(m)d(l)c(m+l)$
Figure 2.  Signs of $c(m)c(l)d(m+l)$
Figure 3.  Signs of $A(k)A(k+l)B(l)$
Figure 4.  Signs of $(-A(k)A(l)B(k+l))$
[1]

Andrei Fursikov. Stabilization of the simplest normal parabolic equation. Communications on Pure & Applied Analysis, 2014, 13 (5) : 1815-1854. doi: 10.3934/cpaa.2014.13.1815

[2]

Elena Braverman, Alexandra Rodkina. Stabilization of difference equations with noisy proportional feedback control. Discrete & Continuous Dynamical Systems - B, 2017, 22 (6) : 2067-2088. doi: 10.3934/dcdsb.2017085

[3]

Cătălin-George Lefter, Elena-Alexandra Melnig. Feedback stabilization with one simultaneous control for systems of parabolic equations. Mathematical Control & Related Fields, 2018, 8 (3&4) : 777-787. doi: 10.3934/mcrf.2018034

[4]

Shirshendu Chowdhury, Debanjana Mitra, Michael Renardy. Null controllability of the incompressible Stokes equations in a 2-D channel using normal boundary control. Evolution Equations & Control Theory, 2018, 7 (3) : 447-463. doi: 10.3934/eect.2018022

[5]

Andrei Fursikov. The simplest semilinear parabolic equation of normal type. Mathematical Control & Related Fields, 2012, 2 (2) : 141-170. doi: 10.3934/mcrf.2012.2.141

[6]

Dugan Nina, Ademir Fernando Pazoto, Lionel Rosier. Global stabilization of a coupled system of two generalized Korteweg-de Vries type equations posed on a finite domain. Mathematical Control & Related Fields, 2011, 1 (3) : 353-389. doi: 10.3934/mcrf.2011.1.353

[7]

Jan Prüss, Gieri Simonett, Rico Zacher. On normal stability for nonlinear parabolic equations. Conference Publications, 2009, 2009 (Special) : 612-621. doi: 10.3934/proc.2009.2009.612

[8]

Shui-Nee Chow, Kening Lu, Yun-Qiu Shen. Normal forms for quasiperiodic evolutionary equations. Discrete & Continuous Dynamical Systems - A, 1996, 2 (1) : 65-94. doi: 10.3934/dcds.1996.2.65

[9]

Sorin Micu, Jaime H. Ortega, Lionel Rosier, Bing-Yu Zhang. Control and stabilization of a family of Boussinesq systems. Discrete & Continuous Dynamical Systems - A, 2009, 24 (2) : 273-313. doi: 10.3934/dcds.2009.24.273

[10]

Serge Nicaise, Fredi Tröltzsch. Optimal control of some quasilinear Maxwell equations of parabolic type. Discrete & Continuous Dynamical Systems - S, 2017, 10 (6) : 1375-1391. doi: 10.3934/dcdss.2017073

[11]

Yves Achdou, Mathieu Laurière. On the system of partial differential equations arising in mean field type control. Discrete & Continuous Dynamical Systems - A, 2015, 35 (9) : 3879-3900. doi: 10.3934/dcds.2015.35.3879

[12]

John A. D. Appleby, Xuerong Mao, Alexandra Rodkina. On stochastic stabilization of difference equations. Discrete & Continuous Dynamical Systems - A, 2006, 15 (3) : 843-857. doi: 10.3934/dcds.2006.15.843

[13]

Mehdi Badra. Abstract settings for stabilization of nonlinear parabolic system with a Riccati-based strategy. Application to Navier-Stokes and Boussinesq equations with Neumann or Dirichlet control. Discrete & Continuous Dynamical Systems - A, 2012, 32 (4) : 1169-1208. doi: 10.3934/dcds.2012.32.1169

[14]

Rohit Gupta, Farhad Jafari, Robert J. Kipka, Boris S. Mordukhovich. Linear openness and feedback stabilization of nonlinear control systems. Discrete & Continuous Dynamical Systems - S, 2018, 11 (6) : 1103-1119. doi: 10.3934/dcdss.2018063

[15]

Serge Nicaise. Control and stabilization of 2 × 2 hyperbolic systems on graphs. Mathematical Control & Related Fields, 2017, 7 (1) : 53-72. doi: 10.3934/mcrf.2017004

[16]

Behzad Azmi, Karl Kunisch. Receding horizon control for the stabilization of the wave equation. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 449-484. doi: 10.3934/dcds.2018021

[17]

Tobias Breiten, Karl Kunisch. Boundary feedback stabilization of the monodomain equations. Mathematical Control & Related Fields, 2017, 7 (3) : 369-391. doi: 10.3934/mcrf.2017013

[18]

Letizia Stefanelli, Ugo Locatelli. Kolmogorov's normal form for equations of motion with dissipative effects. Discrete & Continuous Dynamical Systems - B, 2012, 17 (7) : 2561-2593. doi: 10.3934/dcdsb.2012.17.2561

[19]

Marco Caponigro, Massimo Fornasier, Benedetto Piccoli, Emmanuel Trélat. Sparse stabilization and optimal control of the Cucker-Smale model. Mathematical Control & Related Fields, 2013, 3 (4) : 447-466. doi: 10.3934/mcrf.2013.3.447

[20]

Tudor Bînzar, Cristian Lăzureanu. A Rikitake type system with one control. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1755-1776. doi: 10.3934/dcdsb.2013.18.1755

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (23)
  • HTML views (110)
  • Cited by (0)

Other articles
by authors

[Back to Top]